# SDR 96ZZZX652

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 848
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

CREW WHILE PERFORMING FIRST FLIGHT OF DAY CHECKS (ON GROUND, TTL PORTION OF CHK), NOTED A LOUD POP FROM LT ENGINE FOLLOWED BY SMOKE FROM ENG COWLS.  STOP & FEATHER LEVER PULLED.  CREW NOTED FLAMES EMANATING FROM ENG INLET PRIOR TO PROP ROTATION STOPPING.  NR 1 FIRE BOTTLE DISCHARGED.  CREW NOTED NO FLAME OR SMOKE AFTER ENG SHUT-DOWN.  PAX EVACUATED WITHOUT INCIDENT.  PRELIMINARY INSPECT OF ENG REVEALED NR 3 TURBINE WHEEL OUTER ONE-THIRD OF BLADES CHIPPED/MISSING DUE TO IMPACT/RUBBING DAMAGE.  DEBRIS FLOW ABRADED THROUGH AFT TURB BEARING OIL LINE SHROUD AND OIL LINE CAUSING OIL LEAKAGE INTO EXH DUCT.  AWAITING ENG TEAR-DOWN FINDINGS FOR CAUSE OF ENG FAILURE.  ENG:  TSN 8138.9, CSN 9910, TSO 2961.2, CSO 3581.
